# SDR HNAA2024013000038

- Difficulty date: December 27, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 52,166 hours, 49,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: UNKNOWN
- Condition: Improper Part
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

E015038 NO REPAIR INFO FOUND FOR EXT DOUBLER ON PAX DOOR AT FWD UPPER CORNER.  RE-ACCOMPLISHED REPAIR AT THE PAX DOOR UPPER FWD CORNER IAW EMB ETD2024-145-001181 AND EO1-52-24-0031
